# SDR FDEA2020081451647

- Difficulty date: July 25, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 40,138 hours, 6,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255402
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION CARRIED OUT AT RIGHT HAND SIDE UNDERWING   LONGERON AT BODY STATION 1035 AND STRINGER 36 FOUND 01EA FASTENER HOLES WITH   CRACK INDICATIONS AS MARKED. COMPLIED WITH EO. # :G-5310-E0332629G P6. TITLE :FUSELAGE- MAINFRAME - INSPECTION   AND   MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035 - BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
